# SDR CA050722006

- Difficulty date: May 27, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 401A
- Engine: Cont TSIO520EB
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rudder Pedal
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT RT PARK BRAKE DOES NOT HOLD WHEN SET.  UPON MAINTENANCE INSPECTION IT WAS DISCOVERED THAT CAPTAINS OB RUDDER PEDAL INTERCOSTAL MOUNT AT STATION 110.00 WAS CRACKED.  IT WAS REPAIRED AS PER CESSNA SRM SECTION 16-38 FIGURE 16-25.
